{ "dc.contributor.author": "Díaz-Báñez, José Miguel" , "dc.contributor.author": "Hernández, Gregorio" , "dc.contributor.author": "Oliveros, Deborah" , "dc.contributor.author": "Ramírez Vigueras, Adriana" , "dc.contributor.author": "Sellarès i Chiva, Joan Antoni" , "dc.contributor.author": "Urrutia, Jorge" , "dc.contributor.author": "Ventura, Inmaculada" , "dc.date.accessioned": "2018-11-20T15:05:19Z" , "dc.date.available": "2018-11-20T15:05:19Z" , "dc.date.issued": "2008-11-01" , "dc.identifier.issn": "0167-6377" , "dc.identifier.uri": "http://hdl.handle.net/10256/15951" , "dc.description.abstract": "Given a set of n points on the plane colored with k ≤ n colors, the Trip Planning Problem asks for the shortest path visiting the k colors. It is a well-known NP-hard problem. We show that under some natural constraints on the path, the problem can be solved in polynomial time" , "dc.format.mimetype": "application/pdf" , "dc.language.iso": "eng" , "dc.publisher": "Elsevier" , "dc.relation.isformatof": "Versió postprint del document publicat a: https://doi.org/10.1016/j.orl.2008.06.008" , "dc.relation.ispartof": "© Operations Research Letters, 2008, vol. 36, núm. 6, p. 684-687" , "dc.relation.ispartofseries": "Articles publicats (D-IMA)" , "dc.rights": "Tots els drets reservats" , "dc.subject": "Geometria computacional" , "dc.subject": "Computational geometry" , "dc.title": "Computing shortest heterochromatic monotone routes" , "dc.type": "info:eu-repo/semantics/article" , "dc.rights.accessRights": "info:eu-repo/semantics/openAccess" , "dc.type.version": "info:eu-repo/semantics/acceptedVersion" , "dc.identifier.doi": "https://doi.org/10.1016/j.orl.2008.06.008" , "dc.identifier.idgrec": "010258" , "dc.type.peerreviewed": "peer-reviewed" }